MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EM 2400, MAIN MODULE; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE CORPORATION EM 2400, MAIN MODULE; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Catalog Number 2400M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the green door of a em 2400, main module was damaged.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Correction made to g1: baxter healthcare - englewood 14445 grasslands drenglewood, co.80112 united states (previously submitted as plexus corporation 2500 millbrook drive buffalo grove il.60089 united states).H10: the device was received for evaluation.A visual inspection was performed and found rust spots on the pump door magnets, torn away occlusion detector membrane, top plate paint scratched and chipped, main module cover corroded, damaged rotor assembly keyhole, worn rubber feet and two rubber recessed bumpers.Functional and electrical testing was performed and completed successfully.The reported condition was verified.The small areas of rust and staining did not impact function of the device and is considered cosmetic in nature.The direct cause of the reported issue is end user induced, the unit was not kept clean and dry after ingredient spillage.The pump cover with magnets will all be replaced during the refurbishment process.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EM 2400, MAIN MODULE
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
PLEXUS CORPORATION
2500 millbrook drive
buffalo grove IL 60089
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key14159935
Report Number1416980-2022-01923
Device Sequence Number2931853
Product Code NEP
UDI-Device Identifier00085412482637
UDI-Public(01)00085412482637
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2400M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Supplement Date Received by Manufacturer04/28/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown